# SDR 98ZZZX2672

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N171M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837051
- System (JASC): 7430 · Ignition Switching
- Part: Switch
- Part number: 103512001
- Condition: Worn
- Location: Mag Switch
- Part time: 516 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT ANNUAL INSPECTION, FOUND MAGNETO IGNITION SWITCH SO BADLY WORN THAT THE KEY WOULD FALL OUT.  REPLACED SWITCH.
